# SDR FDEA201805311402

- Difficulty date: May 31, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB0005502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER REAR SPAR REQUIRES (2) SR10570048-38 REPAIR. PART TO BE FABRICATED PER EA 8-5710-T034000. REPAIRED PER ES 8-5710-T0340000.
